MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW PANGEA PLATFORM 5.0MM / T20 / L30MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW PANGEA PLATFORM 5.0MM / T20 / L30MM; PLATE, FIXATION, BONE
Catalog Number 662330
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "a case where a patient experienced hardware failure after the initial operation.Plate hardware locking screws became prominent resulting in hwr surgery and eventually a total knee replacement on (b)(6) 2025".
 
Additional Manufacturer Narrative
The reported event was rated as confirmed due to the observed damages at the received plates.In total five locking screws were returned together with the peripro femur plate.There was no information provided how many screw were affected by the reported screw prominence.The evaluation of the corresponding plate has shown that four of the universal holes were damaged in a manner that a proper locking of the screw was not possible anymore.Based on that it can be concluded that the four returned screws with the most severe damages at the locking head were affected by this occurrence.The device inspection revealed the following: the inspection of the screws has shown that the locking threads are slightly damaged, especially the first thread flanks are flattened.This could be an indication for an excessive contact between the screw and the plate during the insertion, but it can also not be excluded that the damages occurred in-situ due to friction between the screw and the plate.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The complaint was reviewed by rnd, including a interview with the operating physician.The review came to the result that the locking screws shown normal trace of use.No product related issue could be detected during the investigation.Based on the provided information, no pre-, intra- and post-operative x-rays in different planes, operation reports, detailed patient details, history and activity was provided, the root cause of the reported event cannot be defined.There are too many factors, like screw insertion angle and torque, position of other already present implants, fracture situation, patient condition, especially in relation to bone quality and activity, that could have played a role.If more information is provided, the case will be reassessed.

Brand Name
LOCKING SCREW PANGEA PLATFORM 5.0MM / T20 / L30MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23639409
Report Number0008031020-2025-02103
Device Sequence Number9258660
Product Code HRS
UDI-Device Identifier07613327414868
UDI-Public(01)07613327414868(10)AD7006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number662330
Device Lot NumberAD7006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown